Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Integral norms of subadditive functions

Author: R. P. Gosselin
Journal: Bull. Amer. Math. Soc. 69 (1963), 255-259
MathSciNet review: 0143859
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. P. Gosselin, Some integral inequalities, Proc. Amer. Math. Soc. 13 (1962), 378-384. MR 145028
  • 2. J. L. Lions and J. Peetre, Propriétés d'espaces d'interpolation, C. R. Acad. Sci. Paris 253 (1961), 1747-1749. MR 133693
  • 3. J. Peetre, Relations d'inclusion entre quelques espaces fonctionnels, Kungl. Fysiogr. Sällsk. i Lund Förh. 30 (1960), 47-50. MR 126698
  • 4. L. N. Slobodeckij, On the embedding of the space $W_p^{(l_1,\dots , l_n)}$ into the Nikolsky $H_p^{(l_1,\dots ,l_n)}$ spaces, Uspehi. Mat. Nauk 14 (1960), 176-180. (Russian)
  • 5. M. Taibleson, Thesis, University of Chicago, Chicago, Ill., 1962.

Additional Information

PII: S 0002-9904(1963)10943-X

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia